ISSN: 1300-7777 E-ISSN: 1308-5263
Gynecomastia in a Boy with Chronic Myeloid Leukemia during Imatinib Therapy [Turk J Hematol]
Turk J Hematol. 2013; 30(3): 336-337 | DOI: 10.4274/TJH-2013-0109  

Gynecomastia in a Boy with Chronic Myeloid Leukemia during Imatinib Therapy

Betül Tavil1, Sibel Kınık2, Ahmet Gözen3, Lale Olcay1
1Ankara Oncology Research And Training Hospital, Unit Of Pediatric Hematology, Turkey
2Başkent University School Of Medicine, Department Of Pediatrics, Unit Of Pediatric Endocrinology, Turkey
3Ankara Oncology Research And Training Hospital, Unit Of Radiology, Turkey

-

Keywords: -


Kronik Miyeloid Lösemili Bir Erkek Çocukta, Imatinib Tedavisi Sırasında Gelişen Jinekomasti

Betül Tavil1, Sibel Kınık2, Ahmet Gözen3, Lale Olcay1
1Ankara Onkoloji Eğitim Ve Araştırma Hastanesi, Pediatrik Hematoloji, Türkiye Birimi
2Başkent Üniversitesi Tıp Fakültesi, Çocuk Sağlığı Ve Hastalıkları Anabilim Dalı, Pediatrik Endokrinoloji, Türkiye Birimi
3Radyoloji Ankara Onkoloji Eğitim Ve Araştırma Hastanesi, Unit, Türkiye

-

Anahtar Kelimeler: -


Betül Tavil, Sibel Kınık, Ahmet Gözen, Lale Olcay. Gynecomastia in a Boy with Chronic Myeloid Leukemia during Imatinib Therapy. Turk J Hematol. 2013; 30(3): 336-337

Corresponding Author: Betül Tavil, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686